A 30-year-old female asked:
had iv sedation in hand for dental procedure. my hand, wrist and part of forarm hurt. the slightest bump hurts! what's wrong?
1 doctor answer • 3 doctors weighed in
Pain Management 36 years experience
Mechanical Phlebitis: is the inflammation of a vein and the most common complications of IV sedation. Take the NSAIDs OTC (ibuprofen) for 10 days time contingent. If concerned, see your doctor for follow up appointment.
2k viewsReviewed >2 years ago
Last updated Nov 8, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.